# SDR AALA201712139012

- Difficulty date: December 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 1,527 hours, 613 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Part serial: TRA1162
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED ON OVERHEAD PANEL, ACCOMPANIED WITH THE TWO MASTER CAUTION LIGHTS. AFTER FLIGHT ATTENDANTS INVESTIGATED THE RIGHT AFT LAVATORY, FOUND NO EVIDENCE OF SMOKE. THE LIGHT STAYED ON FOR APPROXIMATELY 3MINUTES. THE LIGHT AND AURAL ALERT WENT OUT. THIS REPEATED FOR 3 ADDITIONAL TIMES. SYSTEM APPEARED TO RESET AND FUNCTION PROPERLY AFTER 3RD CYCLE. MAINTENANCE REPLACED LAVATORY SMOKE DETECTOR AT AFT RIGHT HAND LAVATORY PER MM 26-14-01 AND PERFORMED SATISFACTORY TEST.
